联系我们
Isaac Scientific Publishing
Journal of Advances in Applied Mathematics
Prof. M. A. Abdou,  Alexandria University, Egypt
Mathematics Department
Faculty of Education
Alexandria University
Egypt
Research Interests
Integral Equations and Mathematical Physics
Selected Publication List
• M. A. Abdou, F. A. Salama, Numerical treatments to solve the singular mixed integral equations, Accepted in Kasmera Journal (2014)
• M. A. Abdou, F. A. Salama, The behavior of discontinuous kernel of mixed integral equation, Accepted in Universal Journal of Integral Equations (2014)
• M. A. Abdou , M. M. EL – K0jok & S. A. Raad, Analytic and numeric solution of nonlinear partial differential equations of fractional order, International J. of pure mathematics, Volume 1, (2014) 47-55.
• M. A. Abdou, F. A. Salama, The solution of mixed integral equation of the first kind using Toeplitz matrix method, J. of Advanced in Mathematics, Vol. 9, No. 6 (2014)2723-2732
• M. A. Abdou, R.O. Abd El Rahman, Spectral relationships of the integral equation with Carleman kernel in some different domain, Accepted in Advanced in mathematics(2014)
• F. Hamza, M. Abdou and A. M. Abd El-Latief, Generalized fractional thermo elasticity associated with two relaxation times, Journal of Thermal Stresses, 37:9, (2014) 1080-1098
• M. A. Abdou, Sameeha Raad, Sareefa Al-Hazmi, Fundamental contact problem and singular mixed integral equation, Life Science Journal 2014;11(8)
• M. A. Abdou and M. A. Elsayed, Potential theory method and spectral relationships of a generalized Macdonald kernel in some different domain, Life Science Journal 2014;11(8)
• M. A. Abdou, M. I. Youssef, Spectral relationships of the integral equation with logarithmic kernel in some different domain, J. of Advanced in physics Vol 4, No. 3 (2014)610-622
• ) M. A. Abdou, M.A. Elsayed, Fractional integro differential equation and spectral relationships, IJCST Vol. 5, Iss ue 1, Jan.-March 2014
• M. A. Abdou, A. M. Al-Bugami, Nonlinear Fredholm-Volterra integral equation and its numerical solutions with quadrature methods, Journal of Advances in Mathematics Nov 23, (2013)415- 422
Copyright © 2019 Isaac Scientific Publishing Co. All rights reserved.